UNIGE document Scientific Article
previous document  unige:12199  next document
add to browser collection
Title

Weights in cohomology and the Eilenberg-Moore spectral sequence

Authors
Weber, Andrzej
Published in Annales de l'Institut Fourier. 2005, vol. 55, no. 2, p. 673-691
Abstract We show that in the category of complex algebraic varieties, the Eilenberg--Moore spectral sequence can be endowed with a weight filtration. This implies that it degenerates if all involved spaces have pure cohomology. As application, we compute the rational cohomology of an algebraic $G$-variety $X$ ($G$ being a connected algebraic group) in terms of its equivariant cohomology provided that $H_G(X)$ is pure. This is the case, for example, if $X$ is smooth and has only finitely many orbits. We work in the category of mixed sheaves; therefore our results apply equally to (equivariant) intersection homology.
Keywords Eilenberg–Moore spectral sequenceweight filtrationequivariant cohomologyintersection cohomologycomplex algebraic G–varieties
Stable URL http://archive-ouverte.unige.ch/unige:12199
Full text
Article (229 Kb) - public document Free access
Identifiers
Structures

168 hits

87 downloads

Update

Deposited on : 2010-10-21

Export document
Format :
Citation style :